MathSciNet Relay Station
MathSciNet bibliographic data
MR1869699 35K05 (35B10 35B27 35B40 47F05)
ter Elst, A. F. M.; Robinson, Derek W.; Sikora, Adam On second-order periodic elliptic operators in divergence form. Math. Z. 238 (2001), no. 3, 569–637.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement